# SDR SWAA2025042862861

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 24,397 hours, 12,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS INOP<[01] FOUND FWD L/H BATTERY PACK INOP. REMOVED AND REPLACED FWD L/H BATTERY PACK REF AMM 33-51-06; OPS CHECKED GOOD.
